# SDR GLBA20110613F

- Difficulty date: June 13, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 29,308 hours, 30,581 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Component: Rudder
- Component part number: 12015250001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION, MX FOUND A CRACK IN THE TOP RT SKIN OF RUDDER II, 2.4" FROM FWD EDGE, .4" IN LENGTH.   MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-120-27-002. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
